Nausea And Vomiting After Taking Doxycycline To Treat Acne?

Illustration of Nausea And Vomiting After Taking Doxycycline To Treat Acne?
Illustration: Nausea And Vomiting After Taking Doxycycline To Treat Acne? Bing

, I now take this medicine 2×1 before meals. Half an hour after I took the medicine I felt nauseous and then vomited. Is this a side effect? Will it continue to happen as long as I take this medicine?

1 Answer:

Hello,

Doxycycline is a tetracycline antibiotic used to treat bacterial infections of the digestive tract, respiratory tract, urinary tract, skin and eyes. Doxycycline can be taken both before and after meals, but if gastric problems appear, this antibiotic should be taken after eating. It should be noted that the side effects of using doxycycline include:

Allergic reactions Nausea and vomiting Stomach pain Rash and itching of the skin Headache Dry mouth Itching of the vagina Irritation of the throat, etc. Should stop taking doxycycline if serious side effects occur, for example, severe diarrhea, itching with a red rash all over the body, shortness of breath breath, burning sensation in the eyes, and chest pain. Consult again with your doctor about the dose of the drug given or perhaps other drug options that can be given instead of the current doxycycline antibiotic.

I hope this helps,

dr. Theresa

: by

Related Question

How Do I Give Pulmonary And Breastfeeding Drugs To Babies 1 Year?

How Do I Give Pulmonary And Breastfeeding Drugs To Babies 1 Year?

(1 year ago)

Sorry I want to ask, my child got pulmonary TB. The doctor’s prescription is given a medicine after waking up (1 hour before eating). While my child is still 1 year and 5 mon...

Children Often Like Chapters And Chr?

Children Often Like Chapters And Chr?

(1 year ago)

Ass, I want to ask my 3-year-old son half past these days, my child likes tub almost 5 minutes, but there are no complaints atw anything, the portion of drinking is also standard a...

Signs Of Giving Birth.?

Signs Of Giving Birth.?

(1 year ago)

Tonight, I want to ask whether the birthmark is always marked with the first bleeding? My uterus is 39 weeks old. I often feel pain in the waist and under the stomach. Thank you &#...

Leave a Reply

Your email address will not be published. Required fields are marked *